# SDR SWAA2015081242748

- Difficulty date: July 31, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5917579
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT PRESS BULKHEAD DOOR JAMB LT SIDE TIE FITTING CRACKED 19TH FROM FLOOR.  R & R FITTING IAW DWG.
